# SDR P5CA9601181

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracking
- Location: Bs 2100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STA 2100 RT SIDE BETWEEN STRINGER 22 TO 23.  PERFORMED REPAIR ON FRAME PER SRM 51-40-03.
